# SDR V0XD2014032515105

- Difficulty date: March 30, 2014
- Submitted: March 30, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT Y0.0 AND X 6723.0 IS CORRODED.  BLENDED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-21-10.
